MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH V40 COCR LFIT HEAD 40MM/-4; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH V40 COCR LFIT HEAD 40MM/-4; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number 6260-9-040
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Foreign Body Reaction (1868)
Date of Event 03/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
All device were removed due to armd.Please investigate trunnion.After screw was removed, trident shell could be removed manually.Please investigate if in-growth and on-growth was advanced and if there was any device issue.Surgeon would like to know if this device was subject to recall.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Reported event: an event regarding altr involving a metal head was reported.The event was not confirmed.Method & results: product evaluation and results: visual inspection: visual inspection of the returned device indicated that the device has scratches on the outer surface consistent with attempted explantation.There also appears to be a small amount of black material in the inner diameter of the head.Material analysis: material analysis was performed on the returned device.The report concluded the following: visual, sem and eds analysis of the three returned implant devices determined that the components were made with alloys consistent with their respective drawings.Analysis found adhered biological material consistent with having been implanted and removed.No excessive wear from the taper lock loosening was seen.Eds showed the stem was consistent with astm f1813 alloy, the head consistent with astm f1537 alloy, the shell with astm f136 alloy and the adhered material was consistent with biological bone material.No material non-conformances, nor manufacturing defects were found.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient was revised due to armd.The devices were returned for evaluation.Material analysis was performed on the returned device.The report concluded the following: visual, sem and eds analysis of the three returned implant devices determined that the components were made with alloys consistent with their respective drawings.Analysis found adhered biological material consistent with having been implanted and removed.No excessive wear from the taper lock loosening was seen.Eds showed the stem was consistent with astm f1813 alloy, the head consistent with astm f1537 alloy, the shell with astm f136 alloy and the adhered material was consistent with biological bone material.No material non-conformances, nor manufacturing defects were found.The event is not confirmed.The exact cause of the event could not be determined because insufficient information was provided.Further information such as pathology reports, pre- and post-operative x-rays and the primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
V40 COCR LFIT HEAD 40MM/-4
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key11640686
Report Number0002249697-2021-00650
Device Sequence Number3160491
Product Code JDI
UDI-Device Identifier07613327032703
UDI-Public07613327032703
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K061434
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2016
Device Model Number6260-9-040
Device Catalogue Number6260-9-040
Device Lot NumberMKP08A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/16/2021
Supplement Date Received by Manufacturer03/22/2022
Initial Report FDA Received Date04/09/2021
Supplement Report FDA Received Date04/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/27/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight63 KG